EconPapers    
Economics at your fingertips  
 

Exponential conditional volatility models

Andrew Harvey

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: The asymptotic distribution of maximum likelihood estimators is derived for a class of exponential generalized autoregressive conditional heteroskedasticity (EGARCH) models. The result carries over to models for duration and realised volatility that use an exponential link function. A key feature of the model formulation is that the dynamics are driven by the score.

Keywords: Student's; t; Duration; models; Gamma; distribution; General; error; distribution; Heteroskedasticity; Leverage; Score (search for similar items in EconPapers)
JEL-codes: C22 G17 (search for similar items in EconPapers)
Date: 2010-09
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/9343/ws103620.pdf?sequence=1 (application/pdf)

Related works:
Working Paper: Exponential Conditional Volatility Models (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:ws103620

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2022-05-09
Handle: RePEc:cte:wsrepe:ws103620